Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Paracodol (Codeine/Paracetamol) - 32 Soluble Tablets
  • Paracodol (Codeine/Paracetamol) - 32 Soluble Tablets
  • Paracodol (Codeine/Paracetamol) - 32 Soluble Tablets
Paracodol (Codeine/Paracetamol) 32 Soluble Tablets_30

Paracodol (Codeine/Paracetamol) - 32 Soluble Tablets

Availability: In stock

£4.49 RRP £5.18
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Safety Notice
3 Days use only
This product can cause addiction
Click here for advice
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£4.49 RRP £5.18
Warning Maximum Product Quantity of 1

Paracodol (Codeine/Paracetamol) - 32 Soluble Tablets

£4.49

Checked By

What is Paracodol?

Paracodol are soluble pain relief tablets which help to ease aches and pains that cannot be managed with painkillers such as aspirin or ibuprofen alone. These tablets dissolve in water, making them ideal for those who struggle to swallow whole tablets and need quick, effective pain relief.

 

What kinds of pain can this product help me with?

Paracodol can be used to ease many different kinds of moderate aches and pains. Some of the most popular reasons why people use these soluble tablets include:

  • Muscular pain
  • Rheumatic pain
  • Neuralgia
  • Headaches
  • Migraine
  • Period pain
  • Toothache
  • Other aches and pains

 

How will this product ease my pain?

Paracodol contains the active ingredients paracetamol and codeine, which work together to ease pain that cannot be handled with painkillers such as aspirin, ibuprofen, or paracetamol alone. Paracetamol is a popular everyday painkiller which can also help to reduce high temperature and fever. Codeine is a part of a group of medicines called opioid analgesics, which means that it helps to ease pain and can be used alongside other painkillers such as paracetamol.

 

How to take Paracodol

Dissolve one dose of Paracodol in a glass of water before taking. For adults over the age of 18, one dose is 1 – 2 Paracodol tablets. For children aged between 12 – 18, one dose is 1 Paracodol tablet. Leave 4 – 6 hours between each dose and do not take more than 4 doses of this product in any 24-hour period.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Paracodol, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Paracodol not be used?

Paracodol is not suitable for use by children under the age of 12. Do not take this product if you are allergic to paracetamol, codeine, or any of the other listed ingredients. This product can make you feel sleepy or dizzy, so not attempt to drive or use any tools or machinery until you are sure that you are not affected in this way. Do not take Paracodol if you:

  • Are taking any other medicines containing paracetamol
  • Know that you metabolise codeine very rapidly into morphine
  • Are breastfeeding
  • Plan to use this for pain relief in children under the age of 18 after removal of their tonsils or adenoids due to Obstructive Sleep Apnoea Syndrome

Speak to your doctor or Chemist 4 U pharmacist before using this product if you:

  • Are taking prescription medications
  • Have a liver or kidney condition
  • Are taking medications which affect the liver
  • Have high blood pressure
  • Need a low sodium diet, as each tablet contains 383mg of sodium
  • Are pregnant, or think you may be pregnant

Paracodol should not be taken at the same time as some other medications as they can interact. For a list of which medications should not be taken with this product, please read the patient information leaflet carefully.

 

Does this product have any side effects?

Like all medicines, Paracodol can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, e.g. skin rashes
  • Constipation
  • Serious skin reactions
  • Bleeding or bruising more easily than usual, getting more infections (e.g. sore throats, mouth ulcers) than usual

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice

Dissolve tablets in water before taking:- adults and children over 12 years 1-2 tablets every 4-6 hours with a maximum of 8 tablets a day.

You should make sure that you carefully read all product packaging and labels prior to use
Active ingredients:- each tablet contains 5mg Paracetamol and Codeine Phosphate 8mg

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.